# SDR SWAA2025091212180

- Difficulty date: September 7, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 45,186 hours, 27,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY OVERWING EXIT LIGHT DOES NOT ILLUMINATE.   OPENED DADO ACCESS PANEL. REMOVED AND REPLACED BATTERY PACK AT M1668; STA 603 LBL 67; CLOSED DADO ACCESS PANEL IAW AMM 33-51-06-960-805 STEPS E(1; 2; 3(G); 4; 5); F(5).
